×

zbMATH — the first resource for mathematics

La structure de Poisson sur l’algébre symétrique d’une algèbre de Lie nilpotente. (French) Zbl 0256.17002

MSC:
17B30 Solvable, nilpotent (super)algebras
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] ABRAHAM (R.) . - Foundations of mechanics . - New York, W. A. Benjamin, 1967 (Mathematical Physics Monograph Series). Zbl 0158.42901 · Zbl 0158.42901
[2] AUSLANDER (L.) and KOSTANT (B.) . - Polarization and unitary representations of solvable Lie groups , Invent. Math., Berlin, t. 14, 1971 , p. 255-354. MR 45 #2092 | Zbl 0233.22005 · Zbl 0233.22005 · doi:10.1007/BF01389744 · eudml:142116
[3] BEREZIN (F. A.) . - Quelques remarques sur l’enveloppe associative d’une algèbre de Lie [en russe], Funkcional’nyj Analiz, t. 1, 1967 , fasc. 2, p. 1-14. MR 36 #2750 | Zbl 0227.22020 · Zbl 0227.22020 · doi:10.1007/BF01076082
[4] BERNAT (P.) , CONZE (N.) , VERGNE (M.) [etc.]. - Représentations des groupes de Lie résolubles . - Paris, Dunod, 1972 (Monographies de la Société mathématique de France, 4). MR 56 #3183 | Zbl 0248.22012 · Zbl 0248.22012
[5] DIXMIER (J.) . - Sur les représentations unitaires des groupes de Lie nilpotents , Bull. Soc. math. France, t. 85, 1957 , p. 325-388. Numdam | MR 20 #1928 | Zbl 0085.10303 · Zbl 0085.10303 · numdam:BSMF_1957__85__325_0 · eudml:86926
[6] DIXMIER (J.) . - Sur l’algèbre enveloppante d’une algèbre de Lie nilpotente , Archiv der Math., Basel, t. 10, 1959 , p. 321-326. MR 22 #741 | Zbl 0146.26102 · Zbl 0146.26102 · doi:10.1007/BF01240805
[7] DIXMIER (J.) . - Représentations irréductibles des algèbres de Lie nilpotentes , Anais Acad. Brasil. Ciencias, t. 35, 1963 , p. 491-519. MR 32 #165 | Zbl 0143.05302 · Zbl 0143.05302
[8] DUFLO (M.) et VERGNE (M.) . - Une propriété de la représentation coadjointe d’une algèbre de Lie , C. R. Acad. Sc. Paris, t. 268, 1969 , Série A, p. 583-585. MR 39 #6935 | Zbl 0192.37402 · Zbl 0192.37402
[9] GEL’FAND (I. M.) et KIRILLOV (A. A.) . - Sur les corps liés aux algèbres enveloppantes des algèbres de Lie . - Paris, Presses universitaires de France, 1966 (Institut des Hautes Études Scientifiques. Publications mathématiques, 31, p. 5-20). Numdam | MR 34 #7731 | Zbl 0144.02104 · Zbl 0144.02104 · doi:10.1007/BF02684800 · numdam:PMIHES_1966__31__5_0 · eudml:103872
[10] GEL’FAND (I. M.) et KIRILLOV (A. A.) . - Structure du corps de Lie d’une algèbre de Lie semi-simple déployée [en russe], Funkcional’nyj Analiz, t. 3, 1969 , fasc. 1, p. 7-26. MR 39 #2827 | Zbl 0244.17007 · Zbl 0244.17007 · doi:10.1007/BF01078270
[11] KIRILLOV (A. A.) . - Représentations unitaires des groupes de Lie nilpotents [en russe], Uspekhi mat. Nauk, 1962 , p. 57-110. MR 25 #5396 | Zbl 0106.25001 · Zbl 0106.25001 · doi:10.1070/rm1962v017n04ABEH004118
[12] KIRILLOV (A. A.) . - Mesure de Plancherel pour groupes nilpotents , Funkcional’nyj Analiz, t. 1, 1967 , fasc. 4, p. 84-85. MR 37 #347 | Zbl 0176.30302 · Zbl 0176.30302
[13] KIRILLOV (A. A.) . - Caractères des représentations unitaires des groupes de Lie... [en russe], Funkcional’nyj Analiz, t. 3, 1969 , fasc. 1, p. 36-41. MR 40 #1538 | Zbl 0194.33901 · Zbl 0194.33901 · doi:10.1007/BF01078272
[14] KOSTANT (B.) . - Quantization and unitary representations , Lectures in modern analysis and applications, III, p. 87-208. - Berlin, Springer-Verlag, 1970 (Lecture Notes in Mathematics, 170). MR 45 #3638 | Zbl 0223.53028 · Zbl 0223.53028
[15] PUKANSZKY (L.) . - Leçons sur les représentations des groupes . - Paris, Dunod, 1967 (Monographies de la Société mathématique de France, 2). MR 36 #311 | Zbl 0152.01201 · Zbl 0152.01201
[16] RENTSCHLER (R.) . - Propriétés fonctorielles de la bijection canonique entre Spec U(g) et (Spec S(g))g pour les algèbres de Lie nilpotentes , C. R. Acad. Sc. Paris, t. 271, 1970 , Série A, p. 868-871. MR 42 #6060 | Zbl 0251.17009 · Zbl 0251.17009
[17] VERGNE (M.) . - Construction de sous-algèbres subordonnées à un élément du dual d’une algèbre de Lie résoluble , C. R. Acad. Sc. Paris, t. 270, 1970 , Série A, p. 173-175. MR 40 #7323 | Zbl 0209.06701 · Zbl 0209.06701
[18] VERGNE (M.) . - Construction de sous-algèbres subordonnées à un élément du dual d’une algèbre de Lie résoluble , C. R. Acad. Sc. Paris, t. 270, 1970 , Série A, p. 704-707. MR 41 #288 | Zbl 0209.06702 · Zbl 0209.06702
[19] VERGNE (M.) . - La structure de Poisson sur l’algèbre symétrique d’une algèbre de Lie nilpotente , C. R. Acad. Sc. Paris, t. 269, 1969 , Série A, p. 950-952. MR 41 #6922 | Zbl 0204.35902 · Zbl 0204.35902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.